MAUDE Adverse Event Report: ARTHREX, INC. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/06/2024, it was reported by a sales representative via (b)(4) that an ar-6068-25tr quickpass lasso tip broke off.This occurred during use in a labrum repair case with no patient effect.There was a 20 minute delay while trying to retrieve the needle.All fragments able to be removed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted the tip of the device had broken off.Refer to attachments.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21056811
Report Number1220246-2025-09166
Device Sequence Number15488061
Product Code LXH
UDI-Device Identifier00888867038905
UDI-Public(01)00888867038905(11)240101(17)281231(10)3348137166
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TR
Device Lot Number3348137166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown